# SDR HEEA0010296

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 5260 · Entrance Stairs
- Part: Flightstep
- Part number: 412300100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHTSTEP AFT MOUNT CRACKING OUT OF FLOATING INSERTS.  ONE KIT BEING RETURNED:  CONSISTS OF ONE EACH P/N 400-300-111 L/H STEP AND ONE EACH P/N 400-300-112 R/H STEP ASSY.
